# SDR SWAA2023060143254

- Difficulty date: April 28, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N961WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36962
- Aircraft time: 37,902 hours, 23,158 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MULTIPLE AREAS OF CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727C-767 WL 154-155.<[01] VERIFIED APPLICABILITY SRM 53-60-53-0I-2 FOR IDENTIFICATION AND SRM 53-00-53-1A-2.  REMOVED CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT RBL 21 BS 727D+14 IAW SRM 51-10-02.  EVALUATED BLENDED AREA L=1.600' W=0.800' ORIGINAL THICKNESS 0.040' PER BAC1496-377 REMAINING 0.030' LOSS 0.010'; MAX MAT REMOVED ALLOWED 0.004'; FOUND TO BE OUT OF LIMITS IAW SRM 53-00-53-1A-2 PARA 4A (2) FIG 103 DETAIL D. TOOL ID: ATS 2827 S/N: UNKNOWN DUE:01/31/24.;[02] VERIFIED CORRECTIVE ACTION ITEM 1. OUT OF LIMITS.;[03] RECEIVED NEW FLOOR TO SIDEWALL SUPPORT  P/N 146A7502-51 LOT# 1519356-2 PO: 906997/2 LOCATED AND DRILLED IAW SRM 51-40-05 AND DWG 146A8340. REQUIRE TOP COAT.;[04] VERIFIED CORRECTIVE ACTION ITEM 3; OK TO TOPCOAT.;[05] APPLIED TOPCOAT ON SIDEWALL SUPPORT RBL 21 BS 727 BS 847 WL 154-155 IAW CUSTOMER CARD # M-22-125-02598 AND AMM 51-21-73 09-MAY-2023 13:54 UTC  OK TO CIC.;[06] OKAY TO APPLY CIC TO SIDEWALL SUPPORT IS GIVEN.;[07] REMOVED FROM ACB SIDEWALL SUPPORT AT BS 727- BS 847 RBL 21 WL 154-155 IAW SRM 51-40-02.
